MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; STRAIGHT CEMENTED SEGMENTAL STEM, 13X120MM

ONKOS SURGICAL ELEOS; STRAIGHT CEMENTED SEGMENTAL STEM, 13X120MM
Model Number CS-13120-03M
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is in process.When the investigation is complete, a supplemental mdr will be submitted accordingly.
 
Event or Problem Description
The patient underwent a revision surgery on (b)(6) 2023 due to a suspected loosening of their 13x120mm straight cemented segmental stem.During the revision surgery, the patient's proximal femoral replacement system was revised to a total femoral replacement system.No additional information regarding this adverse event has been provided.
 
Additional Manufacturer Narrative
The patient underwent a revision surgery on (b)(6) 2023 due to a suspected loosening of their 13x120mm straight cemented segmental stem.During the revision surgery, the patient's proximal femoral replacement system was revised to a total femoral replacement system.During the revision surgery, the patient's cemented straight segmental stem was explanted and stem extension cemented, tibial baseplate tapered screw, tibial baseplate, tibial polyspacer, tibial hinge with rotational stop, distal femur axial pin, distal femur, two (2) male-female midsections, and male-male midsection were implanted.A review of the work order and sterilization batch release record for the product involved found no indication that the implant loosening was a result of a manufacturing or sterilization nonconformance.The eleos complaint history record was reviewed, which found three previous complaints for cemented segmental stem loosenings.Therefore, a complaint trend was not identified.The root cause for the cemented segmental stem loosening could not be determined.Based upon the review of the device history records and sterilization records, the investigation concluded that the root cause of the cemented segmental stem loosening was not related to the design, manufacturing, and/or sterilization of the components.

Brand Name
ELEOS
Common Device Name
STRAIGHT CEMENTED SEGMENTAL STEM, 13X120MM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
PHILLIPS PRECISION INC
7 paul kohner pl
elmwood park NJ 07407
Manufacturer Contact
vandita patel
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key17666908
Report Number3013450937-2023-00186
Device Sequence Number17704061
Product Code KRO
UDI-Device IdentifierB278CS1312003M0
UDI-PublicB278CS1312003M0
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCS-13120-03M
Device Catalogue NumberCS-13120-03M
Device Lot Number85222
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2023
Supplement Date Received by Manufacturer08/01/2023
Initial Report FDA Received Date08/31/2023
Supplement Report FDA Received Date11/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25001070E, ELEOS MALE FEMALE MIDSECTION; P/N 26012802E, ELEOS FEMORAL HEAD; P/N PF-2000R-02M, ELEOS PROXIMAL FEMUR
Outcome Attributed to Adverse Event Hospitalization;
Patient Age62 YR
Patient SexFemale